Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: L. de Broglie
Title: Problèmes de propagations guidées des ondes électromagnétiques
Additional book information: 2d ed. Paris, Gauthier-Villars, 1951. 8+118 pp. 1100 fr.

Review Information:

Reviewer: Albert E. Heins
Journal: Bull. Amer. Math. Soc. 58 (1952), 100-101
DOI: https://doi.org/10.1090/S0002-9904-1952-09569-0
American Mathematical Society